Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Chest tightness, fatigue. Feeling tired, lightheaded. Blood work result awaited. Possible reason?

I have been feeling tightness in my chest and am getting more and more easily fatigued over the past month. Was admitted to hospital Jan 28 and they did a full cardiac work up and released me the next day, saying every test came back normal. ( ekg , echo, stress test, cardiac enzyme tests, etc.) In the past week I ve felt gradually more tired and even lightheaded today off and on. Just went to my regular doctor yesterday for bloodwork and am awaiting results. I m in shape, not overweight at all, 52 year old female.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
If you have undergone a complete cardiac workupo and that came back normal, other cause for chest tightness could be lungs esp asthma or COPD. Consult a pulmonologist for a complete work up for your lungs.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor